# SDR JJBA2021091508028

- Difficulty date: September 8, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 42,594 hours, 25,943 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Muffler
- Condition: Disconnected
- Location: Nr 1 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 2 OVERHEAT IN FLIGHT. PACK 1 MUFFLER DISCONNECTED. RECONNECTED MUFFLER. OPS CHECK SAT
